# SDR AALA2019082659080

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 149A8109114
- Condition: Cracked
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LOWER HORIZONTAL LEFT ANGLE, AFT PANEL ATTACH BRACKET CRACKED AT FR 887, LBL 15. REPLACED ATTACH BRACKET PER BOEING DRAWING 143A5240 AND AARD 51-00-05 AND SRM 51-40-02.
